×

zbMATH — the first resource for mathematics

Order properties of bounded observables. (English) Zbl 0135.44303

Keywords:
quantum theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard V. Kadison, Order properties of bounded self-adjoint operators, Proc. Amer. Math. Soc. 2 (1951), 505 – 510. · Zbl 0043.11501
[2] Shizuo Kakutani, Concrete representation of abstract (\?)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523 – 537. · Zbl 0027.11102
[3] George W. Mackey, Quantum mechanics and Hilbert space, Amer. Math. Monthly 64 (1957), no. 8, 45 – 57. · Zbl 0137.23805
[4] Neal Zierler, Axioms for non-relativistic quantum mechanics, Pacific J. Math. 11 (1961), 1151 – 1169. · Zbl 0138.44503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.